Alert archive / Illinois / Flash Flood Warnings in 2009

Flash Flood Warning 51, NWS St. Louis, MO

June 20, 2009Fayette County, Illinois

NWS St. Louis, MO issued this flash flood warning at Jun 20, 2009, 6:53 PM CDT for Fayette County, Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2009, 6:53 PM CDT (23:53 UTC)
Expired
Jun 21, 2009, 1:00 AM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

County Fayette County, IL

The radar

The Evansville,IN radar (KVWX), 132 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 7:40 PM CDTFLASH FLOODSt. Peter, ILSEVERAL FEET OF WATER RUNNING OVER ROADS...ROADS IMPASSABLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
947 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLSX 202353
FFWLSX
ILC051-210600-
/O.NEW.KLSX.FF.W.0051.090620T2353Z-090621T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
653 PM CDT SAT JUN 20 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS

* UNTIL 100 AM CDT SUNDAY

* AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR             
  INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE        
  WARNED AREA. RADAR ESTIMATES THAT ONE AND ONE HALF TO 2 INCHES OF  
  RAIN HAS FALLEN OVER A WIDESPREAD PORTION OF THE COUNTY.  THIS     
  HEAVY RAIN OVER ALREADY WET GROUND WILL RUN OFF INTO CREEKS AND    
  STREAMS AND WILL LIKELY CAUSE FLASH FLOODING.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  VANDALIA...BROWNSTOWN...FARINA...RAMSEY...SHOBONIER...ST. ELMO AND
  WRIGHTS CORNER.

HURRICANE CREEK...HICKORY CREEK...BEAR CREEK...BECKS CREEK...HOFFMAN 
CREEK...ASH CREEK...AND RAMSEY CREEK ARE SOME OF THE HARDEST HIT 
BASINS.  PEOPLE WHO LIVE NEAR THESE CREEKS SHOULD PAY CLOSE 
ATTENTION TO WATER LEVELS AND BE PREPARED TO MOVE TO HIGHER GROUND 
IMMEDIATELY IF FLASH FLOODING IS OBSERVED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 3883 8914 3874 8915 3874 8926 3921 8925
      3922 8881 3892 8880 3892 8870 3883 8870

$$

CARNEY
2 follow-up statements
000 
WGUS73 KLSX 210327
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1027 PM CDT SAT JUN 20 2009

ILC051-210600-
/O.CON.KLSX.FF.W.0051.000000T0000Z-090621T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE IL-
1027 PM CDT SAT JUN 20 2009

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR FAYETTE COUNTY UNTIL 100
AM CDT...

AT 1018 PM CDT...ALTHOUGH THE THUNDERSTORMS HAVE ENDED FOR THE 
EVENING...FLOODING IS STILL LIKELY AS RUNOFF FROM THE HEAVY RAIN 
CONTINUES TO DRAIN INTO AREA CREEKS AND STREAMS.  DOPPLER RADAR 
ESTIMATED THAT UP TO 2 INCHES OF RAIN FELL OVER PARTS OF THE 
COUNTY...ESPECIALLY ACROSS NORTHERN FAYETTE COUNTY BETWEEN RAMSEY 
AND WRIGHTS CORNER.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE BUT ARE NOT 
LIMITED TO...VANDALIA...BROWNSTOWN...FARINA...RAMSEY...
SHOBONIER...ST. ELMO AND WRIGHTS CORNER.

THE FAYETTE COUNTY SHERIFF DEPARTMENT REPORTED THAT SEVERAL FEET OF 
WATER WAS RUNNING OVER ROADS IN ST. PETER EARLIER THIS EVENING DUE 
TO THE HEAVY RAIN MAKING THEM IMPASSABLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3883 8914 3874 8915 3874 8926 3921 8925
      3922 8881 3892 8880 3892 8870 3883 8870

$$

CARNEY
000 
WGUS73 KLSX 210552
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1252 AM CDT SUN JUN 21 2009

ILC051-210607-
/O.EXP.KLSX.FF.W.0051.000000T0000Z-090621T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE IL-
1252 AM CDT SUN JUN 21 2009

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR FAYETTE COUNTY HAS
BEEN ALLOWED TO EXPIRE...

EXCESS RUNOFF FROM THE HEAVY RAIN THAT FELL EARLIER TONIGHT HAS 
ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA 
HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. 
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 3883 8914 3874 8915 3874 8926 3921 8925
      3922 8881 3892 8880 3892 8870 3883 8870

$$

BYRD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 2:03 PM CDT, 4 hours 50 minutes earlier.

Area forecast discussion, Jun 20, 2:03 PM CDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
203 PM CDT SAT JUN 20 2009

.DISCUSSION...
/200 PM CDT SAT JUN 20 2009/

...DANGEROUS COMBINATION OF HEAT AND HUMIDITY THIS COMING WEEK...

AFTERNOON HIGH TEMPERATURES ARE EXPECTED TO BE IN THE MIDDLE AND
UPPER 90S. WITH DEWPOINT TEMPERATURES IN THE LOWER TO MIDDLE
70S...AFTERNOON HEAT INDICES WILL CERTAINLY RISE ABOVE 100 EACH
AFTERNOON. THE IMMEDIATE ST. LOUIS METROPOLITAN AREA SHOULD SEE THE
WORST CONDITIONS DUE TO THE HEAT ISLAND EFFECT WHICH ADDS SEVERAL
DEGREES TO THE AIR TEMPERATURE...WHEN COMPARED TO LAMBERT FIELD. AN
EXCESSIVE HEAT WATCH WILL BE ISSUED FOR THE ST. LOUIS METROPOLITAN
AREA FOR SUNDAY THROUGH THURSDAY...WITH HEAT INDICES BETWEEN 105 AND
110 DEGREES EXPECTED EACH AFTERNOON AND EARLY EVENING THIS NEXT WEEK.

HEAT ADVISORY CRITERIA...
HEAT INDEX > OR = 105 DEGREES EXPECTED...OR
HEAT INDEX OF 100 TO 104 FOR 4 OR MORE CONSECUTIVE DAYS.

EXCESSIVE HEAT WARNING CRITERIA...
HEAT INDEX > OR = 110 DEGREES EXPECTED...OR
HEAT INDEX > OR = 105 DEGREES FOR 4 OR MORE CONSECUTIVE DAYS.

TONIGHT...
ISO TO SCT THUNDERSTORMS WILL CONTINUE INTO THE EARLY EVENING IN
VICINITY OF WEAK QUASI-STATIONARY FRONTAL BOUNDARY CURRENTLY
POSITIONED ALONG THE I-70 CORRIDOR. SHOULD SEE ACTIVITY DECREASE
AFTER SUNSET...WITH THE LOSS OF DIURNAL INSTABILITY.

SUNDAY...SUMMER OFFICIALLY BEGINS AT 1245 AM.
SHOULD SEE THE FRONT BEGIN TO LIFT NORTH AND BE POSITIONED ACROSS
WESTERN ILLINOIS BY AFTERNOON. THERE WILL BE A RENEWED THREAT OF ISO
TO SCT DIURNALLY DRIVEN CONVECTION ALONG AND EAST OF THE MIGHTY
MISSISSIPPI.

THE COMING WEEK AHEAD...THE FRONT LIFTS NORTH OF THE CWA AND A
LARGE UPPER RIDGE BUILDS ACROSS THE CENTER OF THE NATION. ECWMF
HAS BEEN MOST CONSISTENT AND PERSISTENT ON THIS HAPPENING...WHILE
THE GFS HAS BEEN FLIP-FLOPPING BETWEEN THE ECWMF SOLUTION AND A
SOLUTION WHERE THE UPPER RIDGE AXIS IS WEST OF THE CWA...WITH MORE
OF A NORTHERLY UPPER FLOW. 00Z MEX GUIDANCE APPEARS REASONABLE
THROUGH WEDNESDAY...THEN THE USUAL SLIDE TOWARD CLIMATOLOGY OCCURS
THURSDAY AND FRIDAY. HAVE KEPT FORECAST DRY AS ORGANIZED
CONVECTION IS UNLIKELY UNTIL THE RIDGE BREAKS DOWN...WHICH MAY NOT
HAPPEN UNTIL NEXT WEEKEND.

CVKING

&&

.AVIATION...
/201 PM CDT SAT JUN 20 2009/
FOR THE 18Z TAFS...ISO TO SCT DIURNAL CONVECTION WILL CONTINUE
THIS AFTERNOON WITH WINDS BECOMING SOUTHWEST WITH PASSAGE OF WARM
FRONT.

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WATCH FROM SUNDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR ST. CHARLES-ST. LOUIS-ST. LOUIS CITY.

IL...EXCESSIVE HEAT WATCH FROM SUNDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR MADISON IL-ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Jun 20, 2:17 PM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
217 PM CDT SAT JUN 20 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-211200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
217 PM CDT SAT JUN 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL MOVE NORTHEAST ACROSS THE
AREA LATE THIS AFTERNOON AND EVENING. WIND GUSTS TO 50 MPH ARE
POSSIBLE WITH THE STRONGEST THUNDERSTORMS.

MODERATE RIVER FLOODING IS OCCURRING ALONG THE MISSISSIPPI RIVER
AT CHESTER. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC
DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS OVER NORTHEAST MISSOURI AND
WEST CENTRAL ILLINOIS ON SUNDAY. A FEW OF THESE STORMS MAY BE
SEVERE WITH THE POSSIBILITY OF DAMAGING WINDS.

THE HEAT WILL REBUILD ACROSS THE REGION NEXT WEEK WITH AFTERNOON
HEAT INDEX READINGS ABOVE 100 DEGREES SUNDAY THROUGH FRIDAY. THE ST.
LOUIS METROPOLITAN AREA WILL BE HOTTER BECAUSE OF THE URBAN HEAT
ISLAND EFFECT...WITH AFTERNOON HIGHS IN THE UPPER 90S AND HEAT
INDEX READINGS IN EXCESS OF 105 DEGREES. AN EXCESSIVE HEAT WATCH
HAS BEEN ISSUED FOR SUNDAY THROUGH WEDNESDAY EVENING.

MODERATE RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER
AT CHESTER THROUGH MONDAY. SEE THE APPROPRIATE FLOOD STATEMENT
FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Special weather statement, Jun 20, 2:31 PM CDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
231 PM CDT SAT JUN 20 2009

MOZ051-202015-
MONTGOMERY MO-
231 PM CDT SAT JUN 20 2009

...STRONG THUNDERSTORM OVER MONTGOMERY COUNTY...

AT 227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MONTGOMERY CITY...MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM. THE STORM SHOULD MOVE OUT OF THE COUNTY BY
3:15 PM CDT.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BUELL...
  BELLFLOWER...

JPK
JPK
Special weather statement, Jun 20, 3:17 PM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
317 PM CDT SAT JUN 20 2009

MOZ052-202100-
LINCOLN MO-
317 PM CDT SAT JUN 20 2009

...STRONG THUNDERSTORMS WILL MOVE ACROSS LINCOLN COUNTY...

AT 314 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM JUST NORTHWEST OF TROY...MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TROY...
  DAVIS...
  MOSCOW MILLS...
  WINFIELD...
  OLD MONROE...
  FOLEY...

JPK
Special weather statement, Jun 20, 6:06 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
606 PM CDT SAT JUN 20 2009

ILZ060-065-202345-
FAYETTE IL-MONTGOMERY IL-
606 PM CDT SAT JUN 20 2009

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FAYETTE AND MONTGOMERY
COUNTIES UNTIL 645 PM CDT...

AT 604 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A STRONG THUNDERSTORM
NEAR HILLSBORO...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. SOME SMALL
HAIL CAN ALSO BE EXPECTED.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HILLSBORO...
NOKOMIS...TAYLOR SPRINGS...COFFEEN...WITT...VAN BURENSBURG...
RAMSEY...WRIGHTS CORNER...ST. ELMO...BUTLER...DONNELLSON...HARVEL...
IRVING...CHAPMAN...FILLMORE...COALTON...WENONAH...OHLMAN...BINGHAM
AND BAYLE CITY.

PRZYBYLINSKI
Special weather statement, Jun 20, 6:17 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
617 PM CDT SAT JUN 20 2009

ILZ064-069-070-210000-
BOND IL-CLINTON IL-MARION IL-
617 PM CDT SAT JUN 20 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOND...NORTHWESTERN
MARION AND NORTHEASTERN CLINTON COUNTIES UNTIL 700 PM CDT...

AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BEAVER CREEK...OR 9 MILES NORTHEAST OF
CARLYLE...MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SALEM...TAMALCO...
BOULDER...FAIRMAN...PATOKA...KEYESPORT...VERNON AND TONTI.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

PRZYBYLINSKI

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:06 PM CDTTornado WarningLSXBond, Fayette39 min
Jun 19, 7:19 PM CDTTornado WarningLSXFayette, Marion41 min
Jun 19, 7:24 PM CDTSevere Thunderstorm WarningLSXClinton, Marion51 min
Jun 19, 7:27 PM CDTAreal Flood AdvisoryLSXFayette6 hr
Jun 19, 7:40 PM CDTSevere Thunderstorm WarningLSXMarion25 min
Jun 19, 7:55 PM CDTTornado WarningLSXMarion35 min
Jun 19, 7:59 PM CDTSevere Thunderstorm WarningLSXMarion34 min
Jun 19, 8:09 PM CDTSevere Thunderstorm WarningLSXFayette, Montgomery36 min
Jun 19, 8:14 PM CDTTornado WarningLSXMarion31 min
Jun 19, 8:44 PM CDTSevere Thunderstorm WarningLSXFayette15 min
Jun 20, 12:46 AM CDTSevere Thunderstorm WarningLSXClinton, Marion, Saint Clair, Washington44 min
Jun 20, 2:06 PM CDTExcessive Heat WatchLSXMadison, Saint Clair14 hr
Jun 20, 6:34 PM CDTAreal Flood AdvisoryLSXBond, Montgomery6 hr

Nearby

Flash Flood Warnings in Illinois, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.